Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Gained weight, having itching no bumps, feel fatigue, depressed and have sleep apnea. Use c-pap. No smoking or drugs. Guide?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
i itch all overbut there is no rash or bumps . i have gained 35 lbs in 4 months. after being a size 6 for three years. very fatuigued all the time and depressed.. sleep apnea use c-pap,never smoked or drank or used drugs.
Posted Fri, 28 Jun 2013 in Skin Hair and Nails
Answered by Dr. Omer 1 hour later

I am Dr.Omer and I am here to help you with your query

You reported that you have hypothyroidism and on levothyroxine. You also have ostructive sleep apnea on cpap. You have not developed severe itching , weight gain , very fatigued with depression

1. Itching is a known side effect of bupropion (wellbutrin). It causes itching without any rashes and bumps. I feel you should feel better when we stop bupropion.

2. Weight gain is a known side effect of pristiq (desvenlafaxine) , or it may be due to the low dose of levothyroxine.

3. Your lethargy and low mood may be due to low dose of levothyroxine or bupropion / provigil

4. I do not advise provigil in patients on cpap for sleep apnea. Discuss it with your doctor

In brief, all your symptoms may be related to your medications or hypothyroidism per se. Besides that, you may also need to get your cortisol /acth level to exclude CUSHING disease which is a sister disease of obstructive sleep apnea.

Hope this helps. Let me know know if you need clarifications.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor